| Model Number |
381121-31 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during da vinci-assisted surgical procedure, erbe had c00 error.No further information was available.
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced the integrated electrosurgical unit (iesu).The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.Failure analysis replicated and confirmed the customer reported complaint.In logs, error c33 was found involving the hf voltage measurement value too high in on state.Upon visual inspection there were no issues related to the reported event.The iesu was connected to external power.Upon boot the iesu displayed the error code, c33 which replicates the customer complaint.The probable root cause is attributed to a defective generator.